Partitioning the vertex set of a bipartite graph into complete bipartite subgraphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

Partitioning the vertex set of a bipartite graph into complete bipartite subgraphs

Abstract

Given a graph and a positive integer k, the biclique vertex-partition problem asks whether the vertex set of the graph can be partitioned into at most k bicliques (connected complete bipartite subgraphs). It is known that this problem is NP-complete for bipartite graphs. In this paper we investigate the computational complexity of this problem in special subclasses of bipartite graphs. We prove that the biclique vertex-partition problem is polynomially solvable for bipartite permutation graphs, bipartite distance-hereditary graphs and remains NP-complete for perfect elimination bipartite graphs and bipartite graphs containing no 4-cycles as induced subgraphs.
Fichier principal
Vignette du fichier
dmtcs-16-3-11.pdf (391.78 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01188904 , version 1 (31-08-2015)

Identifiers

Cite

Oleg Duginov. Partitioning the vertex set of a bipartite graph into complete bipartite subgraphs. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 3 (3), pp.203--214. ⟨10.46298/dmtcs.2090⟩. ⟨hal-01188904⟩

Collections

TDS-MACS
232 View
1971 Download

Altmetric

Share

Gmail Facebook X LinkedIn More